# SDR UALA2010052401775

- Difficulty date: May 22, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 73,598 hours, 11,906 cycles
- Engine: Pwa PW4060
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: 7732847
- Part serial: 9908055
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RH ENG BLEED OVERHEAT MSG. RESET BLEED SWITCH. NO FURTHER INDICATION. REPEAT GRIPE. SECURED RT ENG HIGH PRESS SHUTOFF VALUE PER MEL ITEM 3611R. BITE CHECKED BLEED COMPUTER FOUND RIGHT ENG FAV AND FAS FAULTING ON PREVIOUS FLT. FAS SENSOR PCN 481-9007. ALSO SCREWS STRIPPED ON ACCESS DOOR. APPLIED MEL 3612D DISCONNECTED TEMP CONT PRESS LINE FROM FAN AIR VALVE AND CAPPED THE PRESS LINE AND LOCKED TO FULL OPEN POSITION. REPLACED RT ENG FAN AIR TEMP SENSOR. REACTAVATED FAN AIR VALVE PRESS SENSE LINE PER MEL3621D.
